# SDR SWAA040198

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 42,973 hours, 42,467 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT AFT SPAR ATTACHMENT POINT, STATION 90.  REPAIRED SKIN CRACK PER SRM.
